# SDR 05FDEA02613

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING FIXED LEADING EDGE AT STA 756 FOUND NR 1 RIB CRACK.  ACCOMPLISHED FORMER REPAIR IAW SRM 57-20-00 FIG 1 SHEET 1, 3, 4 VOL I AND INSTALLED ANGLE REPAIR.
